Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
missestelle

Help, im desperate and depressed

Recommended Posts

okay, heres my deal: ive never had any issues with my skin except a pimple here or there around my period. about a year ago (aug 08) i got injected with depo...my skin still remained pretty normal, nothing dramatic, but i didnt like the shot because my period was extremely irregular so i never got it again. in the beginning of april my face started to break out a little in the chin area but i didnt really think of it because it wasnt that bad. every month to follow my broke out a little more here and there. last month it broke out somewhat badly so i decided to go back on bcp. ive been on alesse for about 3 weeks and my skin broke out worse than its ever in my whole life...i feel hopeless and depressed and cry a lot. i dont wanna go anywhere or even see my boyfriend. i even went and bought proactiv. is this a worse before better trial? its killing me to look in the mirror. i am now starting the non hormone week and if it gets better, im stopping all together. i dunno what to do, should i continue on...help im so desperate and sad about this....HELP

Share this post


Link to post
Share on other sites

It sound like your skin was pretty normal before you started messing around with hormones. If you do not want to be on birth control pills then I would suggest going off of them and waiting until your own hormones stablilize. It could take a while. If you want to be on bc pills then I would suggest Yasmine.

Share this post


Link to post
Share on other sites

Im sorry to hear about your unfortunate event I myself was on depo for about eight years not by choice (moms doing) and I was twelve when I went on it and now I have acne ever since im twenty three and broken out more then puberty come to find out depo stunted my groth my boobs never fully developed like they should I got acid reflux disease and was always tired and very zombie like I just recently found out about hormonal pills like spironolact thats what im currently on and my doc said depo has that effect sometimes it screwed up my life stay away from depo in my opinion its your choice but anyways from where my research has gotten me the only way to recover mildly what depo did to me is to get a hormone pill because depo messes badly with hormones it will get better no worries just ask your doc about hormonal treatment becaue quit possibly no other pill can help if its hormonal from depo.....

Share this post


Link to post
Share on other sites

hi i was reading a book on hair loss by philip kingsley and there is a good info on how hormones effect acne and hair loss - all to do with androgens you need hormone pills that have anti androgen such as cyproterone acetate .it is in Dianette but not available in usa . i think polycystic ovarian syndrome can be at the root of acne in many women, recent studies show this occuring in 67% of women of women of same age . investigate bcps ortho trycyclen estristep. yasmin , ocella i have heard positive things.

Share this post


Link to post
Share on other sites
hi i was reading a book on hair loss by philip kingsley and there is a good info on how hormones effect acne and hair loss - all to do with androgens you need hormone pills that have anti androgen such as cyproterone acetate .it is in Dianette but not available in usa . i think polycystic ovarian syndrome can be at the root of acne in many women, recent studies show this occuring in 67% of women of women of same age . investigate bcps ortho trycyclen estristep. yasmin , ocella i have heard positive things.

i was also given Depo by the hospital after the birth oh my first child and that is when the acne go worse! there are also supplements eg bromeain, barley grass, maca and various vitamins eg b5 that can be used to have a positive effect on balancing hormones and watching diet for hormone effect eg keep off soya products and meat and dairy containing hormones- use organic i do not have personal experience but suggest you investigate all aspects of hormone inbalance.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×